MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS VANC REAGENT; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS VANC REAGENT; IN-VITRO DIAGNOSTICS
Catalog Number 6801709
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected results were obtained from two different patient samples and a single level of non-vitros biorad liquichek immunoassay plus lot 1003930 control using vitros vancomycin (vanc) reagent lot 2514-57-3336 on a vitros xt 7600 integrated system.Patient sample 1 results of 9.23 ug/ml vs.The expected result of 16.35 ug/ml patient sample 2 result of 8.76 ug/ml vs.The expected result of 15.07 ug/ml biorad level 2 control results of 8.70 and 7.37 ug/ml vs.The baseline mean result of 16.47 ug/ml.The lower than expected vitros vanc patient sample results were reported outside of the laboratory, however, the results were questioned by the hospital pharmacy.Corrected reports were issued and there was no allegation of patient harm as a result of this event.This report is number two of two mdrs for this event.Two 3500a forms are being submitted for this event as two devices were involved.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment 613113.
 
Additional Manufacturer Narrative
The investigation has determined that lower than expected results were obtained from two different patient samples and a single level of non-vitros biorad liquichek immunoassay plus lot 1003930 control using vitros vancomycin (vanc) reagent lot 2514-57-3336 on a vitros xt 7600 integrated system.The assignable cause of the lower-than-expected results was a reagent pack related issue.The affected results were isolated to two different reagent packs.The issue with the affected reagent packs is unknown.The inventory of vitros vanc reagent lot 2514-57-3336 was depleted at the site and acceptable performance was obtained using an alternate reagent lot.Except for the affected reagent packs, there was no indication that vitros vanc reagent lot 2514-57-3336 was not performing as intended, based on historical quality control results.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic performance issue with vitros vanc reagent lot 2514-57-3336.Although no diagnostic within-run precision testing was performed to assess the performance of the vitros xt 7600 system, acceptable results were obtained from an alternate vitros vanc reagent lot without performing any actions to optimize the instrument.

Brand Name
VITROS CHEMISTRY PRODUCTS VANC REAGENT
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
1000 lee road
rochester NY 14606
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24100941
Report Number1319808-2026-00003
Device Sequence Number21417833
Product Code LEH
UDI-Device Identifier10758750006731
UDI-Public(01)10758750006731(17)260322(11)250422(10)573336
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2026
Device Catalogue Number6801709
Device Lot Number2514-57-3336
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown